MathSciNet Relay Station
MathSciNet bibliographic data
MR1933035 35J25 (35J20)
Babuška, Ivo; Chleboun, Jan Effects of uncertainties in the domain on the solution of Neumann boundary value problems in two spatial dimensions. Math. Comp. 71 (2002), no. 240, 1339–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement